JournalscmhVol. 89, No. 1pp. 125–155

Moments on Riemann surfaces and hyperelliptic Abelian integrals

  • Lubomir Gavrilov

    Université de Toulouse, Toulouse, France
  • Fedor Pakovich

    Ben-Gurion University of the Negev, Beer Sheva, Israel
Moments on Riemann surfaces and  hyperelliptic Abelian integrals cover
Download PDF

Abstract

In the present paper we solve the following different but interrelated problems: (a)~the moment problem on Riemann surfaces, (b) the vanishing problem for polynomial Abelian integrals of dimension zero on the projective plane, (c) the vanishing problem for polynomial hyperelliptic Abelian integrals.

Cite this article

Lubomir Gavrilov, Fedor Pakovich, Moments on Riemann surfaces and hyperelliptic Abelian integrals. Comment. Math. Helv. 89 (2014), no. 1, pp. 125–155

DOI 10.4171/CMH/314